# SDR COMA0770035

- Difficulty date: June 20, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 11,729 hours, 8,635 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Location: Le Slats
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5077 - SLATS FAILED AT 0 DEGREES.  FLAPS OPS NORMAL.  CREW DECLARED AN EMERGENCY, AIRCRAFT LANDED SAFELY.  PERFORMED MECHANICAL RIGGING OF RIGHT SIDE SLAT SYSTEM.  OPS CHECK GOOD.
